# SDR DALA2022121308087

- Difficulty date: December 9, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 84,288 hours, 27,113 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Bs 984
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SKIN ON CENTER TANK STA 984 WING BOX RH SIDE AT PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC00175: UPPER SKIN ON CENTER TANK STA 984 WING BOX RH SIDE AT PASSENGER CABIN WAS REPAIRED PER ER/A 603536-14 REV: ORIGINAL, SECTION I: PERMANENT REPAIR. (2531488)
